# SDR QXEA200800708

- Difficulty date: July 11, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 17,104 hours, 17,151 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ecu
- Part number: 8201003005
- Part serial: 04055843
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,169 hours, 1,224 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2461 (SEA-MDR) DIVERTED TO PDX FOR A CABIN PRESSURE WARNING LIGHT.  UNEVENTFUL LANDING.  MAINTENANCE COULD NOT GET ECS CODES TO COME UP.  REPLACED THE ECS ECU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
